# SDR ASAA2018122127497

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,251 hours, 13,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Damaged
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LPTACC SCOOP FAN DUCT PANEL HAS AFT TWO FASTENERS PULLED THROUGH PANEL. GROUNDED - YES. REPLACED LPTACC FAN DUCT PANEL REF B737-800 AMM 72-23-07-400-801-F00.
